I got my Depo shot September 24, 2014. My most recent period occurred November 14 and lasted until November 27. My boyfriend and I had unprotected sex December 3 three times. He came in me. That night, my throat became itchy and I developed a cough. The next day my ribs chest and stomach began to hurt and feel tight whenever I would cough. I had a little bit of spotting that day and then it stopped. Today, i noticed blood in my underwear when I went to use the bathroom. I am not due for my next shot until December 24. My stomach chest and ribs are still tight when i cough. The doctors at my mothers job sugggest that I have bronchitis but I'm not sure. Why am i bleeding? Could I just be sick and not be showing signs of pregnancy? Could I be pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Ok well I got my period Nov 6-11 and on the 20 I got my depo shot and that same night
Posted 6 Jan 2014 • 2 answers
Posted 9 Nov 2014 • 2 answers
Posted 22 Jan 2015 • 1 answer
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Posted 28 Mar 2015 • 1 answer
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Posted 5 Nov 2015 • 1 answer